# SDR CA060717006

- Difficulty date: July 15, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Hughes 369A
- Aircraft time: 11,277 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Lock
- Part number: 369A7010
- Part serial: 0245985053
- Condition: Unserviceable
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED FEEDBACK THRU CYCLIC CONTROL FROM MAIN ROTOR HEAD.  HELICOPTER WAS LANDED AT MAIN BASE AND SERVICEABLE UNLOCK WAS INSTALLED TSO 00.0 AND TESTED SATISFACTORY.   UNSERVICEABLE UNILOCK WILL BE SENT IN FOR OVERHAUL WITH A TEARDOWN REPORT REQUESTED (TC NR 20060717006)
